# SDR C2XA04SH446

- Difficulty date: June 22, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE CENTER RAMP ANGLE WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE AFFECTED RAMP ANGLE IAW EMB 145 SRM 51-40-02 AND WILL REPLACE THE AFFECTED ANGLE WHEN THE PART BECOMES AVAILABLE.  THE AIRCRAFT WILL BE APPROVED FOR RETURN TO SERVICE UPON COMPLETION OF C-CHECK.
